Publication
Title
Metaheuristics for the risk-constrained cash-in-transit vehicle routing problem
Author
Abstract
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0377-2217
Volume/pages
244:2(2015), p. 457-470
ISI
000352331300010
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 01.04.2018
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 27.04.2015
Last edited 16.01.2018
To cite this reference